MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Model Number VBJR051002A
Medical Device Problem Codes Failure to Unfold or Unwrap (1669); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: review of the manufacturing records indicated the device met pre-release specifications.The device was not returned.Consequently, a direct product analysis was not possible.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following information was provided to gore: the patient presented with cto in the right sfa/proximal popliteal.The physician gained access through the left groin and performed up and over approach with 6 fr, 45 cm long sheath.Additionally, the physician gained pedal access and established a through and through wire.He then pre-dilated the lesion with a 5mm balloon, stating the pre-dilation looked good.The doctor alleged he experienced difficulty deploying the gore® viabahn® endoprosthesis and used the 2nd access point (pedal) to balloon assist the expansion of the device to remove of the catheter.The doctor also reported that during the balloon inflate/pull process, the gore® viabahn® endoprosthesis moved into the iliac artery partially covering the hypogastric artery and the profunda artery.At the completion of the procedure, the physician confirmed flow into the internal iliac and the profunda.The patient is reported to be fine.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9661139
Report Number2017233-2020-00067
Device Sequence Number3392757
Product Code PFV
UDI-Device Identifier00733132623914
UDI-Public00733132623914
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberVBJR051002A
Device Catalogue NumberVBJR051002A
Device Lot Number18525830
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR